Jun 1, 2003
Four months ago, I started experiencing alopecia areata pattern of baldness. My dermatologist prescribed fluocinonide, which does not seem to be helping. Do you know of any drug interactions that might be contributing to this condition. I have been on Crixivan since 1996 and am also taking epivir and viread. For high blood pressure and cholesterol levels, I am taking hydrochlorothiazide, norvasc, cozaar, and pravachol.
Response from Dr. Henry
In my experience Crixivan (1st) and Epivir (2nd) are the HIV drugs most often associated with hair loss. Local Rogaine can help but I often switch off one of both of those meds if a dermatologist can't provide any guidance/benefit. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.